| Model Number |
KD-V411M-0725 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1- facility full name: (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the subject device cutting wire broke while the current passed at the time of the sphincterotomy during an endoscopic retrograde cholangiopancreatography procedure (ercp).There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated field: d8, h6, h11.Based on the results of the investigation, and since the device was not returned for evaluation, the malfunction reported could not be confirmed and a definitive root cause could not be determined.Olympus will continue to monitor field performance for this device.
Event or Problem Description